SSRI antidepressants and upper GI bleeding in elderly patients – (09-24-01)By
SSRI antidepressants and upper GI bleeding in elderly patients
This is a new finding to me, and should be a consideration for anyone considering the pharmaceutical route for depression. I see many patients come through my office that have taken that route, and it is a long one involving drug changes, weight gain and no real light at the end of the tunnel. A natural approach using exercise, dietary changes, probiotics (acts on trypthophan to increase circulating levels of serotonin…) and maybe St John’s Wort or SAMe, if the patient can be motivated, are much more effective and definitely safer.
bmj.com Abstracts: van Walraven et al. 323 (7314): 655
Do you like what you’ve read here? Would you like to read more? Join the Rantings!
Join now and receive Dr. Bogash’s Lifestyle Recommendations ebook free!
ABOUT THE AUTHOR
Since acquiring a passion for how the body works in chiropractic school, I have continued to indulge this desire by reading some 120 peer reviewed medical journals per month. I’m always learning more about how to help people avoid chronic diseases like diabetes, heart disease, dementia, osteoporosis, obesity and cancer, and pass along this information in my blog. There are currently almost 3,500 posts cataloged on almost every health topic imaginable. Click Here for more bio information
Leave a Reply
You must be logged in to post a comment.